MAUDE Adverse Event Report: Medos International SARL 4K C-MNT SCP,4.0,30,167,MITEK; Arthroscope

Medos International SARL 4K C-MNT SCP,4.0,30,167,MITEK; Arthroscope
Catalog Number 242268
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a shoulder arthroscopy surgical procedure it was observed that the 4k c-mnt scp,4.0,30,167,mitek scope device was cracked.It was reported that a new scope was attached and the device worked fine.During in-house engineering evaluation it was determined that the device was broken (2+ pieces): chipped/shaved/delaminated.It was reported that there was no patient injury.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary
=
> the actual device and a photo were returned for evaluation.Visual inspection of the returned photo found no observations pertaining to the nature of the reported event or any other anomaly.The product was returned to depuy synthes service center for evaluation then, the device was forwarded to oem and the following defects were identified: - other damages caused by customer - outer tube damaged, distal tip distal tip damaged deep scratches/knicks shaver damage to distal tip fibers sunken in - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system distal cover glass/negative damaged - cosmetic issue scratches/dents rust/discoloration - engraving/identification datamatrix code level a visual : scratched/nicked, broken (2+ pieces) : chipped/shaved/delaminated, visual : deformed/bent and labeling : illegible etch the defective parts needs to be replaced to resolve the issues.The reported complaint was confirmed based on the service evaluation results.The investigation traced the potential cause to user error.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device serial number, and no non-conformance was identified.

Brand Name
4K C-MNT SCP,4.0,30,167,MITEK
Common Device Name
Arthroscope
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50843631
Report Number1221934-2026-04251
Device Sequence Number9957647
Product Code HRX
UDI-Device Identifier10886705032075
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242268
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown